De Luca, Anna Valentina, Ialenti, Roberto. (1397). Groups with permutability conditions for subgroups of infinite rank. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(3), 7-16. doi: 10.22108/ijgt.2017.21483
Anna Valentina De Luca; Roberto Ialenti. "Groups with permutability conditions for subgroups of infinite rank". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7, 3, 1397, 7-16. doi: 10.22108/ijgt.2017.21483
De Luca, Anna Valentina, Ialenti, Roberto. (1397). 'Groups with permutability conditions for subgroups of infinite rank', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(3), pp. 7-16. doi: 10.22108/ijgt.2017.21483
De Luca, Anna Valentina, Ialenti, Roberto. Groups with permutability conditions for subgroups of infinite rank. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1397; 7(3): 7-16. doi: 10.22108/ijgt.2017.21483


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.